# SDR DALA2023053104375

- Difficulty date: May 16, 2019
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 90,308 hours, 41,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 L-1 DOOR CUTOUT, CRACK FOUND IN UPPER FWD CORNER BEARSTRAP. REPAIR PER ER/A 578089-14AD. CORRECTIVE ACTION: REF ERA 578089-14AD. (1077613)
